# SDR R61A2021082200663

- Difficulty date: August 8, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 45,379 hours, 28,191 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frm 87 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CENTER FUSELAGE III, SHEAR CLIP CORRODED AT FR87 BETWEEN STR 27R - 28R. SHEAR CLIP AT FR87 BETWEEN STR 27R-28R REPLACED IAW EMB SRM 51-41-02.
